Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stopped depo, have tiredness, nausea, mood swings, had spotting earlier. Could I be pregnant?

Hi i was on the depo i only took one shot and then i quit because i didnt like the effect of it i made me have spoting for 4 months straite i havent had sex since november but i got the shot in september. my spotting finally stopped two days age but i have been tired and nauses for almost a month also i have been extremely emotional the last few weeks is there anyway i could be pregnant?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
I have gone through your query and understood your concerns. I suggest you to have home pregnancy test with early morning urine to rule out pregnancy. But to tell the chances are very less to have pregnancy based on your history and dont take any stress about this. I also suggest you to have a our scan done to rule out other causes of symptoms. Thank you.
Answered: Sat, 7 Dec 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor